\begin{thebibliography}{ABBVA14} \bibitem[ABBVA14]{ABBVA} Asher Auel, Marcello Bernardara, Michele Bolognesi, and Anthony V{\'a}rilly-Alvarado. \newblock Cubic fourfolds containing a plane and a quintic del {P}ezzo surface. \newblock {\em Algebr. Geom.}, 1(2):181--193, 2014. \bibitem[ABGvB13]{ABvB} Asher Auel, Christian B{\"o}hning, and Hans-Christian Graf~von Bothmer. \newblock The transcendental lattice of the sextic {F}ermat surface. \newblock {\em Math. Res. Lett.}, 20(6):1017--1031, 2013. \bibitem[ACTP13]{ACTP} Asher Auel, Jean-Louis Colliot-Th\'el\`ene, and Raman Parimala. \newblock Universal unramified cohomology of cubic fourfolds containing a plane. \newblock In {\em Brauer Groups and Obstruction Problems:\ Moduli Spaces and Arithmetic}. 2013. \newblock Proceedings of a workshop at the American Institute of Mathematics. \bibitem[Add16]{AddMRL} Nicolas Addington. \newblock On two rationality conjectures for cubic fourfolds. \newblock {\em Math. Res. Lett.}, 23(1):1--13, 2016. \bibitem[AK77]{AK} Allen~B. Altman and Steven~L. Kleiman. \newblock Foundations of the theory of {F}ano schemes. \newblock {\em Compositio Math.}, 34(1):3--47, 1977. \bibitem[AKMW02]{AKMW} Dan Abramovich, Kalle Karu, Kenji Matsuki, and Jaros{\l}aw W{\l}odarczyk. \newblock Torification and factorization of birational maps. \newblock {\em J. Amer. Math. Soc.}, 15(3):531--572 (electronic), 2002. \bibitem[AL15]{AL} Nicolas Addington and Manfred Lehn. \newblock On the symplectic eightfold associated to a {P}faffian cubic fourfold. \newblock {\em J. Reine Angew. Math.}, 2015. \bibitem[AT14]{AdTh} Nicolas Addington and Richard Thomas. \newblock Hodge theory and derived categories of cubic fourfolds. \newblock {\em Duke Math. J.}, 163(10):1885--1927, 2014. \bibitem[Bak10]{Baker} H.~F. Baker. \newblock {\em Principles of geometry. {V}olume 6. {I}ntroduction to the theory of algebraic surfaces and higher loci}. \newblock Cambridge Library Collection. Cambridge University Press, Cambridge, 2010. \newblock Reprint of the 1933 original. \bibitem[BD85]{BD} Arnaud Beauville and Ron Donagi. \newblock La vari\'et\'e des droites d'une hypersurface cubique de dimension {$4$}. \newblock {\em C. R. Acad. Sci. Paris S\'er. I Math.}, 301(14):703--706, 1985. \bibitem[Bea83]{Beau} Arnaud Beauville. \newblock Vari\'et\'es {K}\"ahleriennes dont la premi\`ere classe de {C}hern est nulle. \newblock {\em J. Differential Geom.}, 18(4):755--782 (1984), 1983. \bibitem[Bea00]{BeauDet} Arnaud Beauville. \newblock Determinantal hypersurfaces. \newblock {\em Michigan Math. J.}, 48:39--64, 2000. \newblock Dedicated to William Fulton on the occasion of his 60th birthday. \bibitem[BHB06]{BrHB} T.~D. Browning and D.~R. Heath-Brown. \newblock The density of rational points on non-singular hypersurfaces. {II}. \newblock {\em Proc. London Math. Soc. (3)}, 93(2):273--303, 2006. \newblock With an appendix by J. M. Starr. \bibitem[BHT15]{BMT} Arend Bayer, Brendan Hassett, and Yuri Tschinkel. \newblock Mori cones of holomorphic symplectic varieties of {K}3 type. \newblock {\em Ann. Sci. \'Ec. Norm. Sup\'er. (4)}, 48(4):941--950, 2015. \bibitem[BM14a]{BM2} Arend Bayer and Emanuele Macr{\`{\i}}. \newblock M{MP} for moduli of sheaves on {K}3s via wall-crossing: nef and movable cones, {L}agrangian fibrations. \newblock {\em Invent. Math.}, 198(3):505--590, 2014. \bibitem[BM14b]{BM1} Arend Bayer and Emanuele Macr{\`{\i}}. \newblock Projectivity and birational geometry of {B}ridgeland moduli spaces. \newblock {\em J. Amer. Math. Soc.}, 27(3):707--752, 2014. \bibitem[Bor14]{Bor} Lev Borisov. \newblock Class of the affine line is a zero divisor in the {G}rothendieck ring, 2014. \newblock arXiv:1412.6194. \bibitem[BRS15]{BRS} Michele Bolognesi, Francesco Russo, and Giovanni Staglian\`o. \newblock Some loci of rational cubic fourfolds, 2015. \newblock arXiv:1504.05863. \bibitem[CG72]{CG} C.~Herbert Clemens and Phillip~A. Griffiths. \newblock The intermediate {J}acobian of the cubic threefold. \newblock {\em Ann. of Math. (2)}, 95:281--356, 1972. \bibitem[CK89]{CrKa} Bruce Crauder and Sheldon Katz. \newblock Cremona transformations with smooth irreducible fundamental locus. \newblock {\em Amer. J. Math.}, 111(2):289--307, 1989. \bibitem[CT05]{CTRC} Jean-Louis Colliot-Th{\'e}l{\`e}ne. \newblock Un th\'eor\`eme de finitude pour le groupe de {C}how des z\'ero-cycles d'un groupe alg\'ebrique lin\'eaire sur un corps {$p$}-adique. \newblock {\em Invent. Math.}, 159(3):589--606, 2005. \bibitem[Dol05]{DolCr} Igor~V. Dolgachev. \newblock Luigi {C}remona and cubic surfaces. \newblock In {\em Luigi {C}remona (1830--1903) ({I}talian)}, volume~36 of {\em Incontr. Studio}, pages 55--70. Istituto Lombardo di Scienze e Lettere, Milan, 2005. \bibitem[Edg32]{edge} W.~L. Edge. \newblock The number of apparent double points of certain loci. \newblock {\em Math. Proc. Cambridge Philos. Soc.}, 28:285--299, 1932. \bibitem[Fan43]{Fano} Gino Fano. \newblock Sulle forme cubiche dello spazio a cinque dimensioni contenenti rigate razionali del {$4^\circ$} ordine. \newblock {\em Comment. Math. Helv.}, 15:71--80, 1943. \bibitem[Ful84]{Fulton} William Fulton. \newblock {\em Intersection theory}, volume~2 of {\em Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)]}. \newblock Springer-Verlag, Berlin, 1984. \bibitem[GS14]{GalShi} Sergey Galkin and Evgeny Shinder. \newblock The {F}ano variety of lines and rationality problem for a cubic hypersurface, 2014. \newblock arXiv:1405.5154. \bibitem[Has99]{HaJAG} Brendan Hassett. \newblock Some rational cubic fourfolds. \newblock {\em J. Algebraic Geom.}, 8(1):103--114, 1999. \bibitem[Has00]{HaCM} Brendan Hassett. \newblock Special cubic fourfolds. \newblock {\em Compositio Math.}, 120(1):1--23, 2000. \bibitem[HK07]{HuKl} Klaus Hulek and Remke Kloosterman. \newblock The {$L$}-series of a cubic fourfold. \newblock {\em Manuscripta Math.}, 124(3):391--407, 2007. \bibitem[HLOY03]{HLOY} Shinobu Hosono, Bong~H. Lian, Keiji Oguiso, and Shing-Tung Yau. \newblock Fourier-{M}ukai partners of a {$K3$} surface of {P}icard number one. \newblock In {\em Vector bundles and representation theory ({C}olumbia, {MO}, 2002)}, volume 322 of {\em Contemp. Math.}, pages 43--55. Amer. Math. Soc., Providence, RI, 2003. \bibitem[HLOY04]{HLOY2} Shinobu Hosono, Bong~H. Lian, Keiji Oguiso, and Shing-Tung Yau. \newblock Autoequivalences of derived category of a {$K3$} surface and monodromy transformations. \newblock {\em J. Algebraic Geom.}, 13(3):513--545, 2004. \bibitem[HT01]{HTGAFA} B.~Hassett and Y.~Tschinkel. \newblock Rational curves on holomorphic symplectic fourfolds. \newblock {\em Geom. Funct. Anal.}, 11(6):1201--1228, 2001. \bibitem[HT09]{HTGAFA2} Brendan Hassett and Yuri Tschinkel. \newblock Moving and ample cones of holomorphic symplectic fourfolds. \newblock {\em Geom. Funct. Anal.}, 19(4):1065--1080, 2009. \bibitem[Huy99]{HuyInv} Daniel Huybrechts. \newblock Compact hyper-{K}\"ahler manifolds: basic results. \newblock {\em Invent. Math.}, 135(1):63--113, 1999. \bibitem[HVAV11]{HVAV} Brendan Hassett, Anthony V{\'a}rilly-Alvarado, and Patrick Varilly. \newblock Transcendental obstructions to weak approximation on general {K}3 surfaces. \newblock {\em Adv. Math.}, 228(3):1377--1404, 2011. \bibitem[Kul08]{Kul} Vik.~S. Kulikov. \newblock A remark on the nonrationality of a generic cubic fourfold. \newblock {\em Mat. Zametki}, 83(1):61--68, 2008. \bibitem[Kuz10]{Kuz08} Alexander Kuznetsov. \newblock Derived categories of cubic fourfolds. \newblock In {\em Cohomological and geometric approaches to rationality problems}, volume 282 of {\em Progr. Math.}, pages 219--243. Birkh\"auser Boston, Inc., Boston, MA, 2010. \bibitem[Kuz15]{Kuz15} Alexander Kuznetsov. \newblock Derived categories view on rationality problems. \newblock Lecture notes for the CIME--CIRM summer school, Levico Terme, 2015. \newblock arXiv:1509.09115. \bibitem[Laz10]{LazaAnnals} Radu Laza. \newblock The moduli space of cubic fourfolds via the period map. \newblock {\em Ann. of Math. (2)}, 172(1):673--711, 2010. \bibitem[LLSvS15]{LLSvS} Christian Lehn, Manfred Lehn, Christoph Sorger, and Duco van Straten. \newblock Twisted cubics on cubic fourfolds. \newblock {\em J. Reine Angew. Math.}, 2015. \bibitem[Loo09]{Loo} Eduard Looijenga. \newblock The period map for cubic fourfolds. \newblock {\em Invent. Math.}, 177(1):213--233, 2009. \bibitem[LZ13]{LZ} Zhiyuan Li and Letao Zhang. \newblock Modular forms and special cubic fourfolds. \newblock {\em Adv. Math.}, 245:315--326, 2013. \bibitem[Mar11]{MarkSurv} Eyal Markman. \newblock A survey of {T}orelli and monodromy results for holomorphic-symplectic varieties. \newblock In {\em Complex and differential geometry}, volume~8 of {\em Springer Proc. Math.}, pages 257--322. Springer, Heidelberg, 2011. \bibitem[May11]{Maya} Evgeny Mayanskiy. \newblock Intersection lattices of cubic fourfolds, 2011. \newblock arXiv:1112.0806. \bibitem[MFK94]{MFK} D.~Mumford, J.~Fogarty, and F.~Kirwan. \newblock {\em Geometric invariant theory}, volume~34 of {\em Ergebnisse der Mathematik und ihrer Grenzgebiete (2) [Results in Mathematics and Related Areas (2)]}. \newblock Springer-Verlag, Berlin, third edition, 1994. \bibitem[Mor40]{Morin} Ugo Morin. \newblock Sulla razionalit\`a dell'ipersuperficie cubica generale dello spazio lineare {$S_5$}. \newblock {\em Rend. Sem. Mat. Univ. Padova}, 11:108--112, 1940. \bibitem[MS12]{MacSte} Emanuele Macr{\`{\i}} and Paolo Stellari. \newblock Fano varieties of cubic fourfolds containing a plane. \newblock {\em Math. Ann.}, 354(3):1147--1176, 2012. \bibitem[Muk87]{MukaiTata} S.~Mukai. \newblock On the moduli space of bundles on {$K3$} surfaces. {I}. \newblock In {\em Vector bundles on algebraic varieties ({B}ombay, 1984)}, volume~11 of {\em Tata Inst. Fund. Res. Stud. Math.}, pages 341--413. Tata Inst. Fund. Res., Bombay, 1987. \bibitem[Nik79]{Nik} V.~V. Nikulin. \newblock Integer symmetric bilinear forms and some of their geometric applications. \newblock {\em Izv. Akad. Nauk SSSR Ser. Mat.}, 43(1):111--177, 238, 1979. \bibitem[Nue15]{Nuer} Howard Nuer. \newblock Unirationality of moduli spaces of special cubic fourfolds and {$K3$} surfaces, 2015. \newblock arXiv:1503.05256v1. \bibitem[Orl97]{Orlov} D.~O. Orlov. \newblock Equivalences of derived categories and {$K3$} surfaces. \newblock {\em J. Math. Sci. (New York)}, 84(5):1361--1381, 1997. \newblock Algebraic geometry, 7. \bibitem[Ran88]{RanThesis} Kristian Ranestad. \newblock {\em On smooth surfaces of degree 10 in the projective fourspace}. \newblock PhD thesis, University of Oslo, 1988. \bibitem[Ran91]{RanPaper} Kristian Ranestad. \newblock Surfaces of degree {$10$} in the projective fourspace. \newblock In {\em Problems in the theory of surfaces and their classification ({C}ortona, 1988)}, Sympos. Math., XXXII, pages 271--307. Academic Press, London, 1991. \bibitem[Siu81]{Siu} Yum~Tong Siu. \newblock A simple proof of the surjectivity of the period map of {$K3$}\ surfaces. \newblock {\em Manuscripta Math.}, 35(3):311--321, 1981. \bibitem[ST01]{ST} Paul Seidel and Richard Thomas. \newblock Braid group actions on derived categories of coherent sheaves. \newblock {\em Duke Math. J.}, 108(1):37--108, 2001. \bibitem[Swa89]{Swan} Richard~G. Swan. \newblock Zero cycles on quadric hypersurfaces. \newblock {\em Proc. Amer. Math. Soc.}, 107(1):43--46, 1989. \bibitem[Tre84]{Tregub1} S.~L. Tregub. \newblock Three constructions of rationality of a cubic fourfold. \newblock {\em Vestnik Moskov. Univ. Ser. I Mat. Mekh.}, (3):8--14, 1984. \bibitem[Tre93]{Tregub2} S.~L. Tregub. \newblock Two remarks on four-dimensional cubics. \newblock {\em Uspekhi Mat. Nauk}, 48(2(290)):201--202, 1993. \bibitem[TVA15]{TVA} Sho Tanimoto and Anthony V\'arilly-Alvarado. \newblock Kodaira dimension of moduli of special cubic fourfolds, 2015. \newblock arXiv:1509.01562v1. \bibitem[vG05]{vanGeemen} Bert van Geemen. \newblock Some remarks on {B}rauer groups of {$K3$} surfaces. \newblock {\em Adv. Math.}, 197(1):222--247, 2005. \bibitem[Voi86]{Voisin86} Claire Voisin. \newblock Th\'eor\`eme de {T}orelli pour les cubiques de {${\bf P}^5$}. \newblock {\em Invent. Math.}, 86(3):577--601, 1986. \bibitem[Voi07]{VoisinJJM} Claire Voisin. \newblock Some aspects of the {H}odge conjecture. \newblock {\em Jpn. J. Math.}, 2(2):261--296, 2007. \bibitem[Voi13]{VoisinJAG} Claire Voisin. \newblock Abel-{J}acobi map, integral {H}odge classes and decomposition of the diagonal. \newblock {\em J. Algebraic Geom.}, 22(1):141--174, 2013. \bibitem[Voi14]{VoisinJEMS} Claire Voisin. \newblock On the universal {$\CH_0$} group of cubic hypersurfaces. \newblock {\em J. Eur. Math. Soc. (JEMS)}, 2014. \newblock To appear, arXiv:1407.7261v2. \bibitem[Voi15a]{VoisinSDG} Claire Voisin. \newblock Stable birational invariants and the {L}\"uroth problem, 2015. \newblock Preprint at \url{http://webusers.imj-prg.fr/~claire.voisin/}. \bibitem[Voi15b]{VoisinIM} Claire Voisin. \newblock Unirational threefolds with no universal codimension {$2$} cycle. \newblock {\em Invent. Math.}, 201(1):207--237, 2015. \bibitem[W{\l}o03]{Wlo} Jaros{\l}aw W{\l}odarczyk. \newblock Toroidal varieties and the weak factorization theorem. \newblock {\em Invent. Math.}, 154(2):223--331, 2003. \bibitem[Yos00]{Yoshioka99} K{\=o}ta Yoshioka. \newblock Irreducibility of moduli spaces of vector bundles on {$K3$} surfaces, 2000. \newblock arXiv:9907001v2. \bibitem[Yos01]{YoMA} K{\=o}ta Yoshioka. \newblock Moduli spaces of stable sheaves on abelian surfaces. \newblock {\em Math. Ann.}, 321(4):817--884, 2001. \end{thebibliography}